RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 50, Issue 2  


On optimality in probability and almost surely for processes with communication property. II. Continuous time
T. A. Belkina, V. I. Rotar'
209
Transient phenomena for random walks with nonidential jumps having nonidetically infinite variances
A. A. Borovkov
224
Energy and number of clusters in stochastic systems of sticky gravitating particles
V. V. Vysotsky
241
Probability inequalities for the Galton–Watson critical process
S. V. Nagaev, V. I. Vakhtel'
266
The strong law of large numbers for triangular array scheme of conditional distributions of stable elliptically contoured measures
S. Ya. Shatskikh
292
Asymptotic properties and robustness of minimum dissimilarity estimators of location-scale parameters
F. Bassetti, E. Regazzini
312
An information-theoretic central limit theorem for finitely susceptible FKG systems
O. Johnson
331

Short Communications
Convergence rate of the dependent bootstrapped means
A. I. Volodin, T.-Ch. Hu, M. Ordóñez Cabrera
344
On the accuracy of the normal approximation. I
V. Yu. Korolev, I. G. Shevtsova
353
H.F.D. ($H$-function distribution) and the Benford law. I
A. A. Kulikova, Yu. V. Prokhorov, V. I. Khokhlov
366
Estimates of stability for finite homogeneous continuous-time Markov chains
A. Yu. Mitrofanov
371
Analogues of the Chernoff inequality for negative binomial ditribution
Yu. V. Prokhorov, O. V. Viskov, V. I. Khokhlov
379
On the central limit Newman theorem
A. P. Shashkin
382
A backward stochastic differential equation without strong solution
R. Buckdahn, H. J. Engelbert
390
Some properties of generalized Pickands constants
K. Debicki
396
A limit property of the geometric distribution
J. Macutek
404

Letter to the Editor
Correctional Note to “Existence and Uniqueness of Semimartingale Reflecting Brownian Motions in Convex Polyhedrons”
409

News of Scientific Life
Information on the Fourth “Student Kolmogorov olympiad on the theory of probability”
A. N. Shiryaev, M. A. Urusov, A. S. Cherny, A. V. Selivanov, S. V. Dil'man, I. N. Medvedev, A. S. Mishchenko, A. P. Shashkin
411

New Books
New books
E. V. Panfilova
414
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019